# SDR REXA200900045A

- Difficulty date: May 3, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 17,836 hours, 15,110 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Centering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON FINAL APPROACH.  THE FINAL SIGN OFF WAS FOUND NOSE WHEEL CENTERING SWITCH OUT OF ADJ, IAW AMM 32-61-05.  PERFORMED GEAR SWINGS.  (K)
